# SDR ASOA201001737

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 29,971 hours, 25,932 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED - EMERGENCY VEHICLES STANDING BY AS A PRECAUTION) FOUND PROX SENSOR AND TARGET BENT ON NLG, (CREW INFORMED US THAT RAMP HAD PROBLEMS GETTING STRAP RELEASED AFTER PUSH-BACK) ADJUSTED SENSOR AND TARGET AND SWUNG NOSE GEAR SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED. (CLOSED)
